Vol. 87, No. 1, 1980

Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On some fixed point theorems for multivalued mappings

Kenjiro Yanagi

Vol. 87 (1980), No. 1, 233–240
Abstract

We give some fixed point theorems for multivalued non-expansive mappings or generalized contractions with non-compact domains in Banach spaces. First, we give a fixed point theorem for nonexpansive mappings that generalizes the results of Lami-Dozo, Assad-Kirk and Ko. Furthermore we give similar theorems for nonexpansive mappings or generalized contractions with nonconvex domains.

Mathematical Subject Classification 2000
Primary: 47H10
Milestones
Received: 18 October 1978
Published: 1 March 1980
Authors
Kenjiro Yanagi